# SDR QXEA200800405

- Difficulty date: April 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK SUSPECT CORROSION AT I/B BOTTOM OF VERTICAL KEELBEAM AT STA X370 AND STR 31P.  REMOVED CORROSION AT BOTTOM OF VERTICAL KEEL BEAM STA 370.8.  REF CPM CHAP 4 PG 4-25 PARA 9.  ORIGINAL THICKNESS .050" REMAINING THICKNESS .046".  MAX MATERIAL REMOVED .004 WITHIN LIMITS REF -8 200 SRM 51-20-11 PARA 3.  HFEC INSP. IAW -8 200 NDTM PT6, 51-00-01 NO CRACKS NOTED.  ETCHED ALODINE PRIME REF -8 CPM CHAP 5, PARA 2C.
